| Catalog Number |
546014000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
03/31/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pfs, ppf, implant record and medical records received.Pfs has no allegation ppf alleges infection.After review of medical records, patient was revised to address infected right hip arthroplasty.Operative notes reported of some superficial fluid and necrotic debris.The cup came out without any difficulty and the stem was groosly loose.Doi: (b)(6) 2015 (head & liner).Doi: (b)(6) 2004 (stem, cup, screws, centalizer, cement, eliminator).Dor: (b)(6) 2016 right hip 7th revision.Please see (b)(4) right hip 1st revision.(b)(4) right hip 2nd revision.(b)(4) right hip 3rd revision.(b)(4) right hip 4th revision.(b)(4) right hip 5th revision.(b)(4) right hip 6th revision.